# SDR MASA200601216

- Difficulty date: April 29, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 6,849 hours, 4,233 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7354 DEN - OUTBOARD FLIGHT SPOILER AND SPOILERON CAUTION MESSAGES.  MX PERFORMED SPOST TEST.  NO FURTHER ACTION REQUIRED.
